# SDR C2XA11IA220

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 25,237 hours, 13,519 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2373 THE CREW REPORTED THAT THE APU FAILED ON ROTATION OUT OF JAX WITH AN APU OIL LO PRESS MESSAGE AND A BURNING OIL ODOR.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE APU AND PLACED IT ON MEL 49-00-00 CAT "C", AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 09/17/11 IAH MAINTENANCE INSPECTED THE APU, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
